MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Codes Use of Device Problem (1670); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735736 software, serial/lot #: (b)(6), product id: 9736411 solid state drive, h6: multiple fdd/annex a codes were reported.A23 was coded for low performance error.A1102 were coded for low performance error message and "warning, low system memory".The system was serviced in the field by a medtronic representative.The solid state drive (ssd) was replaced to resolve the issue.Codes b01, c13, and d02 are applicable.A software analysis was initiated.The logs were reviewed.There were 5 sessions on the date of the issue.There was no core file, no database issues, no rabbitmq error, no segfault, and no graphics processing unit (gpu) crash observed on the date of the issue, but the application logs captured multiple instances of ¿cleared user-facing low performance warning" and "posted low performance warning to user" messages in qmlguiservice.The analysis confirmed that low-performance warnings occurred during plan task.The behavior was consistent with a known software issue.Codes b01, c10, and d02 are applicable to the software analysis.Img code g02008 applies to the software and g0200702 applies to the solid-state drive.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that when onsite the manufacturer representative (rep) booted up the system, and a low performance error displayed.To troubleshoot the rep reported deleting 25 patients from system and each patient had a lot of scans that were not relevant to navigation.The rep reported over 800gb available (unknown what it was prior to deleting patients) and log level set to info.The rep rebooted the system and the error no longer appeared when in a procedure.It was agreed to monitor for reoccurrence.No patient was present.It was reported that the system was intermittently displaying the message "warning, low system memory." the site checked the system storage and found that the nurses had deleted all but three patients off the system.It was reported that the "sd" card was replaced, the rep will pull logs to submit at that time.The message was occurring intermittently.The issue was intermittent.Rep saw the message while toggling through menu steps and looking at patient scans.No instruments or hardware parts were in use when rep observed the message.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24781843
Report Number1723170-2026-00535
Device Sequence Number18625780
Product Code HAW
UDI-Device Identifier00643169838918
UDI-Public(01)00643169838918(11)181121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown